In your picture, it just looks like you got a small hematoma (collection of blood or bruise) from the needle used in treatment. That may take a couple weeks to resolve. If after waiting that long, bruise is gone, but you still have a bluish tinge left that can be filler too superficial and then you should show your MD. I would recommend patience and not rushing to get enzyme.
It appears that you have a bruise on your lower lip from the injections. Filler takes two weeks to settle and for the swelling and bruising to subside. After the two weeks , if you still have concerns i would recommend returning back to your injector for an assessment.
You have a small bruise there and maybe a little bit of a Tyndall effect form the Juvederm but you could wait a day or two for the bruise to resolve and see how it looks then. OTC Arnica might help the bruise go away faster if it is bothersome to you.